# SDR USAA920081801

- Difficulty date: September 19, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C18 CHECK - NR 6132033, CRACKED VERTICAL BEAM WEB, BS 180, LBL 5.7, WL 178.  REPAIRED VERTICAL BEAM WEB, BS 180, LBL 5.7, WL 178 IAW SRM 53-10-08-2R 12 FIG 201.  (K)
